# SDR CA050406002

- Difficulty date: April 4, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 72,601 hours
- Engine: Allsn 501D13D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Support
- Part number: 9063571
- Condition: Sheared
- Location: Tail Pipe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENGINE RUN, A VIBRATION WAS NOTED ON THE LT ENGINE.  UPON INVESTIGATION MAINTENANCE CREW NOTED THAT THE TAIL PIPE SUPPORT WAS SHEARED.  THE SUPPORT WAS REPLACED.  THE ENGINE WAS GROUND RUN AND THE VIBRATION WAS STILL PRESENT.  THE ENGINE WILL BE REMOVED AND REPLACED WITH A SERVICEABLE UNIT.  IT IS BELEIVED THAT THE ENGINE VIBRATION WAS THE CAUSE OF THE SHEARED TAIL PIPE SUPPORT.
